# SDR F3LA200200398

- Difficulty date: December 29, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 31,981 hours, 16,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED APPROXIMATELY A 7 INCH CRACK IN THE RT WING L/E JUST ABOVE AND OUTBOARD OF NR 4 SLAT ACTUATOR.  PERFORMED INTERIM REPAIR PER SRM 51-70-14, PAGE 7, PARA 8.  PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT C-CHECK.  AREA WILL BE REINSPECTED EVERY A-CHECK PER SRM 51-70-14, PAGE 3, PARA 4, UNTIL PERMANENT REPAIR IS ACCOMPLISHED.
